# SDR CA000614046

- Difficulty date: May 26, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Rhnflu EA300L
- Aircraft time: 718 hours
- Engine: Lyc AEIO540L1B5
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: PC642031L
- Condition: Cracked
- Location: Rt Side Weld
- Part time: 78,400 hours
- Component: Fuel Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL TANK CRACKED ALONG SIDE WHERE WELDED.  AUTOMATIC FUEL CATCH SHIELD DID NOT WORK AND GAS DRIPPED INTO CABIN NOT OVERBOARD AS SUPPOSED TO.
